Journal article icon

Journal article

Simplicity and uncountable categoricity in excellent classes

Abstract:

We introduce Lascar strong types in excellent classes and prove that they coincide with the orbits of the group generated by automorphisms fixing a model. We define a new independence relation using Lascar strong types and show that it is well-behaved over models, as well as over finite sets. We then develop simplicity (when this independence relation has local character) and show that, under simplicity, the independence relation satisfies all the properties of nonforking in a stable first...

Expand abstract
Publication status:
Published
Peer review status:
Peer reviewed
Version:
Publisher's version

Actions


Access Document


Files:
Publisher copy:
10.1016/j.apal.2005.04.002

Authors


More by this author
Institution:
University of Helsinki
More by this author
Institution:
University of Oxford
Department:
Mathematical,Physical & Life Sciences Division - Mathematical Institute
Publisher:
Elsevier B.V. Publisher's website
Journal:
Annals of Pure and Applied Logic Journal website
Volume:
139
Issue:
1–3
Pages:
110–137
Publication date:
2006-05-05
DOI:
ISSN:
0168-0072
URN:
uuid:9ce7d248-b2c0-4547-820e-52d7efe42436
Local pid:
ora:8087
Language:
English
Keywords:
Subjects:

Terms of use


Metrics



If you are the owner of this record, you can report an update to it here: Report update to this record

TO TOP